# SDR UPS07849889

- Difficulty date: May 15, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 76,304 hours, 29,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 520 L27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HFEC AND VISUAL INSPECTION DETECTED A .125 INCH CRACK ON THE C-2 DOOR LWR FWD DOOR JAMB CORNER.  REPAIRED C-2 DOOR LWR FWD DOOR JAMB CORNER IAW SRM 53-02-00-0 FIG 22, AND SRM TR 53-187.
